advertisement
Question
Posted by: Dee | 2010-07-20

Desparate

Hi. in February this year i went on the birth control pill called yasmin. it was okey for some time then i started to notice that my left foot was swollen and had slight pain. i went to a doctor and a dopler scan was done and no blood clots were seen, the doc gave me some antibiotics and pain killer.i did some internet research and came across some side effects of the yasmin pill and the swollen foot and slight pain was one of them so i got of the pill immediately! still the foot did not go down and so i went back and this time round was given a compressor sock which i was to wear for two weeks and still this did not help my foot. i then went for a kidney test and urinalisis and there was no problem there. my last visit to a doc on the same issue was my gyna and he put me on Lasix which was meant to help me urinate more so as to reduce the fluid retention he thought was making the foot swollen, i was on the meds for 5 days and still my foot has not changed. please advice.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It does not sound likie this is related to the Yasmin. See a physician to find out what the problem is.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010-07-23

It does not sound likie this is related to the Yasmin. See a physician to find out what the problem is.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement